# SDR ENHA200420001

- Difficulty date: October 19, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N90PB
- Make and model: Beech 200BEECH
- Aircraft serial: BB125
- Aircraft time: 13,795 hours, 9,299 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Split
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, PILOT UNABLE TO CONTROL CABIN PRESSURIZATION, RETURN TO AIRPORT OF DEPARTURE.  FOUND SPLIT PRESSURIZATION LINE AT OUTFLOW VALVE, REPAIRED IAW BEECH 200 MM20-06-00 PG 201.  AIRCRAFT TEST FLOWN.  PRESSURIZATION SYSTEM FUNCTION NORMAL.
